# SDR REXA2022051800967

- Difficulty date: May 16, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 33,312 hours, 23,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690370953
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 942.00 BETWEEN STGR 22R AND 26L IS CORRODED.	COMPLIED WITH EA CRJ953-13484 DATED 4/30/2022 REV IR REPAIRED/REPLACED FS942 FRAME STR 20R-STR 25L
